# SDR VW3R200000004

- Difficulty date: November 20, 2000
- Submitted: December 4, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: P3030029010
- Part serial: 2204
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UNIT BEGINS TRANSMITTING INSTEAD GOING ON STANDBY WHEN ARMING PIN IS PULLED.  UNIT IS DESIGNED TO TRANSMIT AFTER WATER ACTIVATION SENSORS ARE MOISTENED.  UNIT MALFUNCTIONS BY TRANSMITTING FROM STANDBY WITHOUT MOISTURE BEING APPLIED.  THIS UNIT WAS RECEIVED NEW FROM THE DISTRIBUTOR.  (X)
